# SDR FDEA201406141453

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 52,727 hours, 23,241 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200348H
- Part serial: 000549
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP UPPER SURFACE SHOWS SIGN OF PAINT WEAR MARKS.  RT INBD MAIN FLAP UPPER SURFACE PAINT MARKS FOUND TO BE PUNCTURES.  REPAIRS CARRIED OUT IAW SRM 57-53-01, 51-70-17 & 51-70-17.
